International Journal of Modern Nonlinear Theory and Application

International Journal of Modern Nonlinear Theory and Application

ISSN Print: 2167-9479
ISSN Online: 2167-9487
www.scirp.org/journal/ijmnta
E-mail: ijmnta@scirp.org
"On Local Existence and Blow-Up of Solutions for Nonlinear Wave Equations of Higher-Order Kirchhoff Type with Strong Dissipation"
written by Guoguang Lin, Yunlong Gao, Yuting Sun,
published by International Journal of Modern Nonlinear Theory and Application, Vol.6 No.1, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top